# SDR ORJA95131

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION 1 THROUGH 3 RIGHT FLOOR EMERGENCY TRACK LIGHTING INOP.  SECURED PLUG ON FLOOR TRACK EMERGENCY.  OPS GOOD.  (M)
